Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Having sharp electric shock like pain in back of knee. Worrisome

Feb 2014
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 2004
Answered : 5931 Questions
for a short time I have had sharp "electric shock"like pains in back of knee - these eased but today have felt repeated sharp twinges at same site
Posted Wed, 21 Nov 2012 in General Health
Answered by Dr. Saurabh Gupta 28 minutes later
Thanks for posting your query.

If it hurts in your knee, a back problem can give you pain there, just because the spine sends signals down all leg.

Medications: nonsteroidal anti-inflammatory drugs (NSAIDs) to reduce inflammation and pain; muscle relaxants; and pain killers.

Cold/heat therapy

Spinal injections

Physical therapy: stretching to increase flexibility, therapeutic exercise; posture and importance of maintaining good posture at rest, work, and during other activities.

Alternative therapies, such as acupuncture.

I advise you to visit orthopaedic surgeon for detailed examination. You may get the X-ray of the area affected under his/her guidance.

Hope I have answered your query. Let me know if you have any more concerns.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor